Inflation and dollarization in a dual-currency search-theoretic model
AbstractNo abstract is available for this item.
Download InfoIf you experience problems downloading a file, check if you have the proper application to view it first. In case of further problems read the IDEAS help page. Note that these files are not on the IDEAS site. Please be patient as the files may be large.
As the access to this document is restricted, you may want to look for a different version under "Related research" (further below) or search for a different version of it.
Bibliographic InfoArticle provided by Elsevier in its journal Economics Letters.
Volume (Year): 92 (2006)
Issue (Month): 3 (September)
Contact details of provider:
Web page: http://www.elsevier.com/locate/ecolet
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
- S. Rao Aiyagari & Neil Wallace & Randall Wright, 1996.
"Coexistence of money and interest-bearing securities,"
550, Federal Reserve Bank of Minneapolis.
- Rao Aiyagari, S. & Wallace, Neil & Wright, Randall, 1996. "Coexistence of money and interest-bearing securities," Journal of Monetary Economics, Elsevier, vol. 37(3), pages 397-419, June.
- Trejos, Alberto & Wright, Randall, 1995. "Search, Bargaining, Money, and Prices," Journal of Political Economy, University of Chicago Press, vol. 103(1), pages 118-41, February.
- Li, Victor E, 1995. "The Optimal Taxation of Fiat Money in Search Equilibrium," International Economic Review, Department of Economics, University of Pennsylvania and Osaka University Institute of Social and Economic Research Association, vol. 36(4), pages 927-42, November.
- Soller, E.V. & Waller, C., 1997.
"A Search Theoretic Model of Legal and Illegal Currency,"
97-003, Indiana - Center for Econometric Model Research.
- Soller Curtis, Elisabeth & Waller, Christopher J., 2000. "A search-theoretic model of legal and illegal currency," Journal of Monetary Economics, Elsevier, vol. 45(1), pages 155-184, February.
- Ben R. Craig & Christopher J. Waller, 2000. "Dual-currency economies as multiple-payment systems," Economic Review, Federal Reserve Bank of Cleveland, issue Q I, pages 2-13.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Zhang, Lei).
If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.
If references are entirely missing, you can add them using this form.
If the full references list an item that is present in RePEc, but the system did not link to it, you can help with this form.
If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your profile, as there may be some citations waiting for confirmation.
Please note that corrections may take a couple of weeks to filter through the various RePEc services.